# SDR DXTA2024052311850

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 5,158 hours, 3,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4642M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT EMER LIGHT SWITCH IN ARM POSITION NO EMER LIGHTS, INTERIOR NOR EXTERIOR WILL ILLUMINATE.  PERFORMED OPS CHK OF EMERGENCY BATTERIES & FOUND NR 1 & 4 BATTERIES DO NOT HOLD A FULL CHARGE. REMOVED NR I BATTERY & INSTALLED A REPAIRED BATTERY IAW AMM 33-50-06. REMOVED NR 4  BATTERY & INSTALLED A REPAIRED BATTERY IAW AMM 33-50-06. OPS CHKD IAW AMM 33-50-00 GOOD. NO FURTHER DEFECTS NOTED.
